Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 97, NWS North Platte, NE

June 15, 2009Blaine County, Logan County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 15, 2009, 7:43 PM CDT for Blaine County, Logan County, Thomas County, Nebraska. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 7:43 PM CDT (00:43 UTC)
Expired
Jun 15, 2009, 8:45 PM CDT
In force
62 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Blaine County, NE, Logan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 31 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 3:34 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2193 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2193 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 160043
SVRLBF
NEC009-113-171-160145-
/O.NEW.KLBF.SV.W.0097.090616T0043Z-090616T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 845 PM CDT

* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF HIGHWAY 83 CROSSING THE DISMAL RIVER...OR 18 MILES
  SOUTHEAST OF THEDFORD...AND MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HALSEY BY 825 PM CDT...
  DUNNING BY 840 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4176 10010 4173 10017 4174 10025 4170 10026
      4163 10045 4177 10058 4208 10027 4209 10022
      4208 10001
TIME...MOT...LOC 0043Z 236DEG 14KT 4175 10041

$$

SPRINGER
3 follow-up statements
000 
WWUS53 KLBF 160053
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT MON JUN 15 2009

NEC009-113-171-160145-
/O.CON.KLBF.SV.W.0097.000000T0000Z-090616T0145Z/
LOGAN NE-BLAINE NE-THOMAS NE-
753 PM CDT MON JUN 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN THOMAS...WESTERN BLAINE AND NORTHEASTERN LOGAN
COUNTIES...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES EAST OF HIGHWAY 83 MILE MARKER 130...OR 18 MILES
SOUTHEAST OF THEDFORD...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HALSEY BY 825 PM CDT...
  HIGHWAY 2 MILE MARKER 230 BY 830 PM CDT...
  DUNNING BY 840 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4176 10010 4173 10017 4174 10025 4170 10026
      4163 10045 4177 10058 4208 10027 4209 10022
      4208 10001
TIME...MOT...LOC 0053Z 236DEG 14KT 4177 10037

$$

SPRINGER
000 
WWUS53 KLBF 160116
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT MON JUN 15 2009

NEC009-113-171-160145-
/O.CON.KLBF.SV.W.0097.000000T0000Z-090616T0145Z/
LOGAN NE-BLAINE NE-THOMAS NE-
816 PM CDT MON JUN 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN THOMAS...WESTERN BLAINE AND NORTHEASTERN LOGAN
COUNTIES...

AT 817 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 6 MILES SOUTH OF HIGHWAY 2 MILE MARKER 230...
OR 21 MILES SOUTHWEST OF BREWSTER...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUNNING BY 840 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHWESTERN NEBRASKA.

&&

LAT...LON 4176 10010 4173 10017 4174 10025 4170 10026
      4163 10045 4177 10058 4208 10027 4209 10022
      4208 10001
TIME...MOT...LOC 0117Z 265DEG 16KT 4179 10023

$$

SPRINGER
000 
WWUS53 KLBF 160144
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT MON JUN 15 2009

NEC009-113-171-160154-
/O.EXP.KLBF.SV.W.0097.000000T0000Z-090616T0145Z/
LOGAN NE-BLAINE NE-THOMAS NE-
844 PM CDT MON JUN 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THOMAS...WESTERN
BLAINE AND NORTHEASTERN LOGAN COUNTIES WILL EXPIRE AT 845 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHWESTERN NEBRASKA.

STORMS ARE STILL EXPECTED TO CONTINUE IN CENTRAL NEBRASKA.

LAT...LON 4176 10010 4173 10017 4174 10025 4170 10026
      4163 10045 4177 10058 4208 10027 4209 10022
      4208 10001
TIME...MOT...LOC 0144Z 265DEG 16KT 4180 10007

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:39 PM CDT, 5 hours 4 minutes earlier.

Area forecast discussion, Jun 15, 2:39 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
240 PM CDT SUN JUN 14 2009

.SYNOPSIS...
    HAND ANALYSIS OF THE 18Z SURFACE DATA SHOWED SEVERAL LOW
PRESSURE CENTERS ACROSS THE HIGH PLAINS. THERE WAS A TROUGH ACROSS
WESTERN NEBRASKA AND SOUTHWEST SOUTH DAKOTA. A FRONT WAS STRETCHED
FROM WESTERN MISSOURI ACROSS NORTHERN AND WESTERN KANSAS TO
SOUTHEAST COLORADO. DEWPOINTS OF 60-65 REACHED UP INTO SOUTH CENTRAL
AND EASTERN SOUTH DAKOTA. THE 18Z NORTH PLATTE SOUNDING SHOWED AN
ELEVATED MIXED LAYER FROM ABOUT 800MB TO ABOUT 550MB...THOUGH THERE
WAS AN INVERSION FROM 850MB TO 800MB. RAISING THE SURFACE
TEMPERATURE TO 77F...THE CONVECTIVE POTENTIAL ENERGY INCREASES TO
3300J/KG. THE SATELLITE DERIVED PRECIPITABLE WATER SHOWED A PLUME OF
30MM OR MORE INTO CENTRAL AND EASTERN NEBRASKA. IN THE 6.7 MICRON
IMAGERY...THERE WAS A WAVE LOCATED IN EAST CENTRAL COLORADO AND A
MATURING VORTEX JUST OFF THE CALIFORNIA COAST NEAR THE BAY AREA.
&&

.SHORT RANGE...TONIGHT THROUGH TUESDAY NIGHT.
    ONCE AGAIN...THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG ONE OR
BOTH OF THE BOUNDARIES IN WESTERN NEBRASKA AND NORTHERN KANSAS. ON
THE NORTH PLATTE SOUNDING TOTAL SHEAR IN THE 0-6KM AGL LAYER IS
ABOUT 30KT...AND THE LOW LEVEL WIND FIELD DOES NOT SHOW THE NICE
VEERING THAT WOULD FAVOR SUPER CELL DEVELOPMENT. HOWEVER...IN THE
VICINITY OF THE SURFACE BOUNDARIES...THE WIND IS PROBABLY MORE
FAVORABLE. THE RUC SHOWS SURFACE BASED CAPE EXCEEDING 4000J/KG
REACHING ABOUT THE I-80 CORRIDOR AND 2500-3500J/KG TO THE SOUTH
DAKOTA BORDER AND NORTHWEST TO ABOUT MERRIMAN. AFTER MIDNIGHT...
THUNDERSTORMS WILL CLEAR THE WEST. THEN...SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO END BY TUESDAY EVENING OVER CENTRAL AND NORTH
CENTRAL NEBRASKA.

.MEDIUM TO LONG RANGE...WEDNESDAY THROUGH MONDAY.
    AS THE BOUNDARY LIFTS NORTHWARD AGAIN WEDNESDAY...THE THETA-E
RIDGE MAKES ITS WAY INTO SOUTH CENTRAL AND SOUTHWEST NEBRASKA. MOIST
VERY UNSTABLE AIR LIFTS UP OVER THE BOUNDARY TO GENERATE
THUNDERSTORMS. THERE IS A SIGNIFICANT DIFFERENCE AMONG THE GFS...NAM
AND EURO IN THEIR PRECIPITATION FORECAST...BUT THE EURO...NAM AND
SREF SEEM TO FAVOR A MORE NORTHERLY DISPLACEMENT OF THE
PRECIPITATION FIELDS. IT IS PROBABLY SAFE TO SAY THAT CENTRAL
THROUGH WEST CENTRAL NEBRASKA WILL HAVE SCATTERED THUNDERSTORMS
WEDNESDAY NIGHT WITH THE STORMS DECREASING THURSDAY MORNING. WE HAVE
A LITTLE LESS CONFIDENCE IN THE FORECAST FOR NORTH CENTRAL THROUGH
NORTHWEST AND SOUTH CENTRAL THROUGH SOUTHWEST NEBRASKA.
    WITH THE BOUNDARY CONTINUING OVER THE CENTRAL PLAINS...THERE IS
A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND OVERNIGHT.
    ANOTHER WAVE IS EXPECTED SATURDAY NIGHT AND SUNDAY...BUT
CONFIDENCE IS NOT REAL HIGH AT THAT RANGE.
    VERY WARM TEMPERATURES ARE EXPECTED AGAIN WEDNESDAY...THEN
SLIGHTLY LOWER TEMPERATURES ARE FORECAST THURSDAY THROUGH MONDAY.
&&

.AVIATION...
    ACTIVE EVENING EXPECT OVER THE REGION. THUNDERSTORMS ALREADY
FIRING TO THE WEST OF THE TAF SITES...AND ARE EXPECTED TO EVENTUALLY
PUSH INTO BOTH KLBF AND KVTN. NOT IN THE TAF YET...BUT GUSTY WINDS
AND HAIL MAY ACCOMPANY THE THUNDERSTORMS...AND WILL MONITOR TO ADD
ONCE HIGHER CONFIDENCE OF AIRPORT IMPACT. THUNDERSTORMS MAY ALSO
NEED TO BE EXTENDED INTO THE EVENING...AS SPEED OF STORMS MOVING TO
THE EAST OF THE TAF SITES STILL UNSURE. OVERNIGHT THE LOW LEVEL
MOISTURE IS HIGH AND EXPECT A RETURN OF STRATUS AND POSSIBLY
FOG...SIMILAR TO THIS MORNING...MAY DROP AS LOW AS VLIFR FOR BOTH
CIGS AND VSBY. ANY RESTRICTIONS SHOULD LIFT TO VFR SHORTLY AFTER
SUNRISE.
&&

.HYDROLOGY...
    THE ONE HOUR EXCESSIVE RUNOFF GUIDANCE IS LESS THAN AN INCH IN
NORTH CENTRAL NEBRASKA ALONG THE ELKHORN RIVER BASIN AND 1.0-1.25
INCH IN SOUTHWEST NEBRASKA ALONG THE FRENCHMAN BASIN. AT THIS
TIME...IT APPEARS THAT THE MOST FAVORABLE MOISTURE FOR EXCESSIVE
RAINFALL IS SOUTH AND EAST OF THE NORTH PLATTE-CURTIS-IMPERIAL
AREA...AND WE ARE NOT PLANNING ON ISSUING A FLOOD WATCH FOR
SOUTHWEST NEBRASKA. ALTHOUGH NOT IN THE EXPECTED HEAVY RAIN
AREA...THE ELKHORN BASIN WILL NEED TO BE WATCHED THIS EVENING AND
TONIGHT.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT AND MEDIUM TO LONG RANGE...SPRINGER
AVIATION...MASEK
HYDROLOGY...SPRINGER
Hazardous weather outlook, Jun 15, 3:43 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT MON JUN 15 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-162045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
343 PM CDT MON JUN 15 2009 /243 PM MDT MON JUN 15 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING AND TONIGHT. THOUGH SEVERE THUNDERSTORMS
ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE GREATEST THREAT
FOR SEVERE THUNDERSTORMS IS SOUTH OF HIGHWAY 2 FROM ANTIOCH TO
DUNNING AND SOUTH OF HIGHWAY 91 FROM DUNNING TO BURWELL. LARGE
HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER ISOLATED
TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SURFACE TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE OUTLOOK
AREA ON TUESDAY. AS THIS TROUGH PUSHES INTO CENTRAL AND EASTERN
NEBRASKA TUESDAY AFTERNOON...THUNDERSTORMS WILL DEVELOP. SOME
STORMS MAY BE SEVERE EAST OF HIGHWAY 83.

THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. AT
THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED.

ON THURSDAY A FRONTAL BOUNDARY WILL CROSS THE CENTRAL PLAINS. AS
THIS BOUNDARY CRASHES INTO DECENT LOW LEVEL MOISTURE OVER EASTERN
NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP. THUNDERSTORMS
ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA WITH THE GREATEST
THREAT FOR SEVERE WEATHER EAST OF A LINE FROM NAPER...TO
BRADY...TO MAYWOOD.

AFTER THURSDAY...A RIDGE OF HIGH PRESSURE ALOFT WILL BUILD ACROSS
THE CENTRAL PLAINS. TRANQUIL WEATHER CONDITIONS ARE EXPECTED FOR
FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE BE NEEDED ALONG AND SOUTH OF HIGHWAY 92
THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 15, 7:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             8 SSW NORTH PLATTE      41.03N 100.83W
06/15/2009  E1.00 INCH       LINCOLN            NE   PUBLIC

&&

SJACOBS
Local storm report, Jun 15, 7:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             13 W MILBURN            41.73N 100.00W
06/15/2009  M1.50 INCH       CUSTER             NE   PUBLIC

            HAIL AS LARGE AS SILVER DOLLARS FROM THE STORM.

&&

SJACOBS
Local storm report, Jun 15, 7:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             17 W MILBURN            41.73N 100.08W
06/15/2009  E1.75 INCH       CUSTER             NE   PUBLIC

            GOLF BALL SIZE HAIL WITH 2.25 INCHES OF RAIN IN 45
            MINUTES.

&&

SJACOBS
Local storm report, Jun 15, 7:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             4 W IMPERIAL            40.52N 101.71W
06/15/2009  E1.00 INCH       CHASE              NE   PUBLIC

            QUARTER SIZE HAIL.

&&

CJS
Local storm report, Jun 15, 7:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             14 E VALENTINE          42.87N 100.27W
06/15/2009  E1.75 INCH       CHERRY             NE   PUBLIC

            MOSTLY NICKEL SIZE HAIL BUT A FEW STONES WERE AS LARGE AS
            GOLFBALLS.

&&

SJACOBS
Local storm report, Jun 15, 7:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             2 W IMPERIAL            40.52N 101.68W
06/15/2009  E1.75 INCH       CHASE              NE   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED TWO MILES WEST OF IMPERIAL.

&&

CJS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:02 PM CDTSevere Thunderstorm WarningLBFSheridan58 min
Jun 15, 7:09 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha66 min
Jun 15, 7:26 PM CDTSevere Thunderstorm WarningLBFChase49 min
Jun 15, 7:28 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer47 min
Jun 15, 7:43 PM CDTTornado WarningLBFLincoln47 min
Jun 15, 7:51 PM CDTSevere Thunderstorm WarningLBFChase39 min
Jun 15, 7:58 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan22 min
Jun 15, 8:04 PM CDTSevere Thunderstorm WarningLBFBrown56 min
Jun 15, 8:04 PM CDTSevere Thunderstorm WarningLBFHayes41 min
Jun 15, 8:12 PM CDTSevere Thunderstorm WarningLBFArthur, Grant33 min
Jun 15, 8:19 PM CDTSevere Thunderstorm WarningLBFCuster26 min
Jun 15, 8:29 PM CDTTornado WarningLBFFrontier, Lincoln46 min
Jun 15, 8:41 PM CDTSevere Thunderstorm WarningLBFHooker, Thomas50 min
Jun 15, 8:42 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup63 min
Jun 15, 8:46 PM CDTSevere Thunderstorm WarningLBFBrown, Rock32 min
Jun 15, 8:51 PM CDTSevere Thunderstorm WarningLBFCuster39 min
Jun 15, 9:07 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln38 min
Jun 15, 9:29 PM CDTSevere Thunderstorm WarningLBFCuster46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.